Translator Disclaimer
June 2014 K-theory for the group C*-algebras of certain solvable discrete groups
Takahiro SUDO
Hokkaido Math. J. 43(2): 209-260 (June 2014). DOI: 10.14492/hokmj/1404229923

Abstract

We compute the K-theory groups for the group C*-algebras of certain solvable discrete groups. The solvable discrete groups considered are the discrete elementary ax + b group and the generalized discrete elementary ax + b groups and their proper versions, and also the generalized discrete elementary Mautner groups and products of the generalized discrete elementary ax + b groups and their proper versions.

Citation

Download Citation

Takahiro SUDO. "K-theory for the group C*-algebras of certain solvable discrete groups." Hokkaido Math. J. 43 (2) 209 - 260, June 2014. https://doi.org/10.14492/hokmj/1404229923

Information

Published: June 2014
First available in Project Euclid: 1 July 2014

zbMATH: 1304.46068
MathSciNet: MR3229072
Digital Object Identifier: 10.14492/hokmj/1404229923

Subjects:
Primary: 19K14, 46L05, 46L80

Rights: Copyright © 2014 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
52 PAGES


SHARE
Vol.43 • No. 2 • June 2014
Back to Top